"On Oct. 1, 2010, I had hair transplants," Haley says. "The doctor who did it gave me Propecia. He said it wouldn't hurt me and it keeps hair from coming out. I didn't ask for Propecia; it was given to me. On October 3, I had the prescription filled for a year at the Costco pharmacy. Within two days, I started having all kinds of problems. I noticed changes right away. I couldn't get an erection. My penis started getting smaller and so did my testicles. Then I noticed I had sores on my head; not the sores that normally go with hair transplants, but sores filled with pus. From what I read, Propecia can cause these problems.
"I own a construction company with 12 employees. I'm outgoing, but I got to the point of not wanting to talk to employees. They would ask me questions and I couldn't remember what I was talking about or what I had previously told them. I'm having problems with my memory.
"I can't sleep, I'm irritable and I'm having suicidal thoughts. There was never any plan to kill myself; I would just have these thoughts. I saw a doctor, who said, 'Maybe you're depressed.' Then I started reading about medications and I came across Propecia side effects, and Propecia is the only new medication I'm on.
"I took Propecia for around 9.5 months and I stopped it about 2.5 months ago. Nothing has changed since I stopped. The side effects have not gone away. My wife and I used to have intercourse every day. All of a sudden, after I started Propecia, I didn't want to. Then, when we did have intercourse, I had zero semen. My attorney said this can happen when you take Propecia.
READ MORE PROPECIA LEGAL NEWS
"I asked the doctor if there were Propecia side effects when he gave it to me because I take blood pressure and cholesterol medication and I didn't want anything to interfere with those medicines. He told me Propecia doesn't hurt you and said he didn't know what I was talking about when I mentioned my side effects later. The only thing he said was that some people have difficulty sleeping, but that goes away when you stop taking the medicine. It's been more than two months now, and I still have the same problems.
In my opinion, Propecia is a poison to your body and people shouldn't take it, especially younger people if they have an active sex life or want to have children."